Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 29, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 19, 2015, 7:07 PM MDT. It took effect at Sep 20, 2015, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2015, 7:07 PM MDT (01:07 UTC)
- In effect from
- Sep 20, 2015, 12:00 PM MDT
- Expired
- Sep 20, 2015, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
619 WWUS85 KCYS 200107 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 707 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING SUNDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING MONDAY AFTERNOON... .DRY AND BREEZY CONDITIONS WILL RETURN SUNDAY AFTERNOON ALONG WITH WARM LATE SEPTEMBER TEMPERATURES. THE COMBINATION OF WARMER TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING SUNDAY AFTERNOON AND POSSIBLY MONDAY AFTERNOON. WYZ302-303-308-309-201200- /O.CAN.KCYS.FW.W.0028.000000T0000Z-150920T0100Z/ /O.UPG.KCYS.FW.A.0023.150920T1800Z-150921T0200Z/ /O.NEW.KCYS.FW.W.0029.150920T1800Z-150921T0200Z/ /O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 707 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303 AND 308... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM 10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ301-200215- /O.CAN.KCYS.FW.W.0028.000000T0000Z-150920T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 707 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 301... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE SUBSIDED...ENDING THE POTENTIAL FOR RAPID FIRE SPREAD TODAY. $$ WYZ306-201200- /O.UPG.KCYS.FW.A.0023.150920T1800Z-150921T0200Z/ /O.NEW.KCYS.FW.W.0029.150920T1800Z-150921T0200Z/ /O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/ UPPER NORTH PLATTE RIVER BASIN- 707 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 306... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 306... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONE 306. * WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH FREQUENT GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
316 WWUS85 KCYS 200834 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 234 AM MDT SUN SEP 20 2015 ...RED FLAG WARNING IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING MONDAY AFTERNOON... .DRY AND BREEZY CONDITIONS WILL RETURN THIS AFTERNOON ALONG WITH WARM LATE SEPTEMBER TEMPERATURES. THE COMBINATION OF WARMER TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING TODAY...AND POSSIBLY MONDAY AFTERNOON AS WELL. WYZ301-202000- /O.EXA.KCYS.FW.W.0029.150920T1800Z-150921T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 234 AM MDT SUN SEP 20 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 301... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AFFECTED AREA...MAINLY THE WESTERN HALF OF CONVERSE COUNTY IN FIRE WEATHER ZONE 301. * WIND...WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$ WYZ302-303-306-308-309-202000- /O.CON.KCYS.FW.W.0029.150920T1800Z-150921T0200Z/ /O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- 234 AM MDT SUN SEP 20 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...FIRE WEATHER ZONES 302...303...306...308 AND 309. * WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH FREQUENT GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
112 WWUS85 KCYS 201850 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1250 PM MDT SUN SEP 20 2015 ...RED FLAG WARNING IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING MONDAY AFTERNOON... .DRY AND BREEZY CONDITIONS WILL CONTINUE TODAY ALONG WITH WARM LATE SEPTEMBER TEMPERATURES. THE COMBINATION OF WARMER TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING TODAY...AND POSSIBLY MONDAY AFTERNOON AS WELL. WYZ302-303-306-308-309-210300- /O.CON.KCYS.FW.W.0029.000000T0000Z-150921T0200Z/ /O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- 1250 PM MDT SUN SEP 20 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303...306... 308 AND 309... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303...306...308 AND 309... * AFFECTED AREA...FIRE WEATHER ZONES 302...303...306...308 AND 309. * WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ301-210200- /O.CON.KCYS.FW.W.0029.000000T0000Z-150921T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 1250 PM MDT SUN SEP 20 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 301... * AFFECTED AREA...FIRE WEATHER ZONE 301. * WIND...WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$
063 WWUS85 KCYS 210153 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 753 PM MDT SUN SEP 20 2015 ...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING MONDAY AFTERNOON... .DRY AND BREEZY CONDITIONS WILL CONTINUE MONDAY AFTERNOON ALONG WITH WARM LATE SEPTEMBER TEMPERATURES. THE COMBINATION OF WARM TEMPERATURES...LOW RELATIVE HUMIDITIES AND GUSTY WINDS MAY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING. WYZ302-303-306-308-309-211000- /O.EXP.KCYS.FW.W.0029.000000T0000Z-150921T0200Z/ /O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- 753 PM MDT SUN SEP 20 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303...306...308 AND 309... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303...306...308 AND 309... * AFFECTED AREA...FIRE WEATHER ZONES 302...303...306...308 AND 309. * WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ301-210300- /O.EXP.KCYS.FW.W.0029.000000T0000Z-150921T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 753 PM MDT SUN SEP 20 2015 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 301... WINDS HAVE SUBSIDED AND RELATIVE HUMIDITIES HAVE INCREASED. RAPID FIRE SPREAD IS NOT LONGER A THREAT TONIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 19, 6:11 PM MDT, 56 minutes earlier.
Area forecast discussion, Sep 19, 6:11 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
611 PM MDT SAT SEP 19 2015
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 247 PM MDT SAT SEP 19 2015
MAIN CONCERN IN THE NEAR TERM ARE THE FIRE WEATHER CONDITIONS
ACROSS OUR WESTERN AND NORTHERN ZONES OF WYOMING THROUGH 7
PM...THEN AGAIN SUNDAY AFTERNOON AND MONDAY AFTERNOON AS WE SEE A
SURFACE LEVEL LEE SIDE TROUGH FORM UP TIGHTENING THE PRESSURE
GRADIENT ALONG AND WEST OF THE LARAMIE RANGE. SEE FIRE WEATHER
DISCUSSION BELOW FOR ADDITIONAL DETAILS.
OTHERWISE IN THE NEAR TERM...WITH DRY ZONAL FLOW ALOFT IT BOILS DOWN
TO MOSTLY A TEMP AND WIND FORECAST THROUGH MONDAY WITH LITTLE IN THE
WAY OF CLOUDCOVER...VERY MINIMAL RAIN CHANCES...AND GUSTY WEST TO
SOUTHWEST WINDS. GRADUAL WARMING IS EXPECTED THROUGH MONDAY WITH
TEMPS GOING SOME 4 TO 7 DEGREES ABOVE CLIMATE AVERAGES BY MONDAY.
.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 247 PM MDT SAT SEP 19 2015
A GENERALLY WARM AND MAINLY DRY WEATHER PATTERN EXPECTED ACROSS
THE CWA WITH UPPER RIDGING BUILDING OVER THE REGION BY THE LATTER
PART OF THE WEEK. BEST CHANCE FOR RAIN WILL BE ABOUT WEDNESDAY AS
A BATCH OF TROPICAL MOISTURE ADVECTS OVER THE AREA IN SWLY UPPER
FLOW AND INTERACTS WITH A RATHER SHEARED OUT SHORTWAVE...WITH THE
SRN MTNS LOOKING TO GET THE BEST ACTIVITY. AFTER THAT THE AIRMASS
DRIES AGAIN AS THE UPPER SYSTEM MOVES NORTHEAST AND UPPER RIDGING
BUILDS NORTHEAST FROM THE DESERT SW. TEMPS REMAINING ABOVE
SEASONAL AVERAGES.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 608 PM MDT SAT SEP 19 2015
WINDS WILL BECOME LIGHT THIS EVENING AND REMAIN THAT WAY THROUGH
THE OVERNIGHT HOURS. WINDS WILL PICK UP AGAIN TOMORROW AFTERNOON
WITH GUSTS BETWEEN 20 AND 30 MPH. VFR THROUGH THE TAF PERIOD UNDER
CLEAR SKIES.
&&
.FIRE WEATHER...
ISSUED AT 247 PM MDT SAT SEP 19 2015
GUSTY WEST WINDS 20 TO 30 MPH WITH LOW RELATIVE HUMIDITY AROUND 15
PERCENT WILL CONTINUE ACROSS SEVERAL SOUTHEAST WYOMING ZONES UNTIL
SUNSET TODAY...WITH SIMILAR CONDITIONS POSSIBLE AGAIN SUNDAY
AFTERNOON AND MONDAY AFTERNOON. KEPT RED FLAG WARNING GOING WHERE
POSTED BY THE PREVIOUS SHIFT AND ADDED WYOMING ZONE 309 AS SOME
REPORTS GOING UP THE HILL BETWEEN CHEYENNE AND LARAMIE ARE AT
10 TO 15 PERCENT RH WITH GUSTY WEST DOWNSLOPE WINDS 20 TO 30 MPH.
PERIODS OF GUSTY WINDS EXPECTED ACROSS THE WESTERN NEBRASKA
PANHANDLE EACH AFTERNOON...BUT HUMIDITY LEVELS WILL BE ABOVE
CRITICAL THREASHOLDS OVER THERE THROUGH MONDAY. WE ISSUED A FIRE
WEATHER WATCH FOR SUNDAY AFTERNOON AND MONDAY AFTERNOON FOR PARTS
OF THE SOUTH LARAMIE RANGE AS WELL AS PORTIONS OF CARBON COUNTY.
FORECASTERS EXPECT HUMIDITY LEVELS WILL RISE A BIT REGION-WIDE
GOING INTO TUESDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR WYZ301>303-308-
309.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR WYZ302-303-306-308-309.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR WYZ302-303-306-308-309.
NE...NONE.
&&
SHORT TERM...JG
LONG TERM...RE
AVIATION...SML
FIRE WEATHER...JGHazardous weather outlook, Sep 19, 11:23 AM MDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1123 AM MDT SAT SEP 19 2015 WYZ101>119-201100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1123 AM MDT SAT SEP 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-201100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1123 AM MDT SAT SEP 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.